# SDR AUS20011027

- Difficulty date: September 27, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Condition: Burned Out
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) APU STARTER MOTOR BURNED OUT. STARTER MOTOR HAD REMAINED ENGAGED FOLLOWING APU START.
